MAUDE Adverse Event Report: INTEGRA NEUROSCIENCES PR DURAGEN PLUS - ADHESION BARRIER MATRIX 7.5 CM X; N/A

INTEGRA NEUROSCIENCES PR DURAGEN PLUS - ADHESION BARRIER MATRIX 7.5 CM X; N/A
Catalog Number DP1033I
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 09/09/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported that a patient who underwent surgery in (b)(6) 2024 came in for a revision craniotomy due to cerebrospinal fluid (csf) leakage.During the revision case, it was found that the duragen plus - adhesion barrier matrix (dp1033i) had disintegrated, and a small portion was found attached to the base of skull.The cerebellum was exposed which caused a major csf leak.The surgeon used "durs3391itl ¿ suturable duragen" for the revision surgery.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Duragen plus - adhesion barrier matrix (dp1033i) was not returned; therefore, an evaluation of the device could not be performed.However, visual inspection of the retained samples was performed as follows: device history record (dhr) review - the dhr was reviewed, and no anomalies were found during the manufacturing and packaging process that could be related to the reported condition.Failure analysis - one (1) unit was visually inspected.The dispenser boxes and contents were in good condition, the tray sealing area was complete, and no defects were observed on the sponges.Medical assessment - since some details of the case were provided, a medical assessment was performed to evaluate the possible relation between the reported event and product use.The assessment concludes the following: ¿there is insufficient information to conclude whether or not the adverse event reported was due to the duragen plus.Information regarding to the patient¿s relevant medical history, details surrounding the intra-operative procedure, surgical technique, and any concomitant devices (i.E.Surgical sealant) used were not provided.¿ root cause - based on the available information, the satisfactory retain sample results, and the conclusion of the medical assessment, there is no information that confirms a device related malfunction.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
DURAGEN PLUS - ADHESION BARRIER MATRIX 7.5 CM X
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
road 402 north, km 1.2
anasco PR 00610
Manufacturer (Section G)
INTEGRA NEUROSCIENCES PR
road 402 north, km 1.2
anasco PR 00610
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20363834
Report Number1121308-2024-00036
Device Sequence Number6860072
Product Code GXQ
UDI-Device Identifier10381780023463
UDI-Public10381780023463
Combination Product (Y/N)N
PMA/510(K) Number
K032693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDP1033I
Device Lot Number7365572
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown